MAUDE Adverse Event Report: ARTHREX, INC. SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP; BIO SOFT TISSUE FIXATN FASTNR
Model Number SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a distributor via (b)(4) that the handle of the punch from an ar-2600sbs-5 speedbridge implant system with biocomposite swivelock sp was rotating while trying to pull it out after mallet to prepare the socket.This was discovered during an rcr procedure on 10/24/2023.After the punch was removed, the case was completed successfully without further issues.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error most likely incorrect surgical technique.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.

Brand Name
SPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18182028
Report Number1220246-2023-08834
Device Sequence Number12711053
Product Code MAI
UDI-Device Identifier00888867027329
UDI-Public00888867027329
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPEEDBRG IMPL SYS W/BIO-COMPR SWVLK SP
Device Catalogue NumberAR-2600SBS-5
Device Lot Number15109835
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown